# SDR SWAA991977

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Dislodged
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE PRESSURE INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
